Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Headache with clenching teeth and hand - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   Hi
Doctor :  
How can I help you?
Doctor :  
are you tehre
Doctor :  
I have to close the window as you are not responding, please get back if you have medical queries
User :   Im sorry.
Doctor :  
User :   ok
User :   here it goes
User :   Hi, I have had a headache for the past 2 months now. I was sitting down and my hand was clenched into a fist and I was cletching my teeth together and then the right side of my head began to feel weird. About 2 hours later, I got the worst headache of my life. I ended up going to the doctor, but he just told me it was migraines. I went back and he just gave me some medication for migraines but they didnt help. And now I've had a headache for 2 straight months now and sometimes the pain is bearable, sometimes its not. I just dont know what to do.
Doctor :  
let me read it it first

Doctor :  
I need to ask you few questions and our interaction may take 15 to 20 more minutes. You may want to subscribe to the health package as you will need more personalized information. I concern about your problem, hence giving you a discount code. You can use this code to get 25% discount.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor